# SDR AALA201605139008

- Difficulty date: May 8, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 24,001 hours, 56,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT SIDE BOX BEAM UPPER FLANGE, NR 3 & 4 FASTENER HOLES HAVE CRACK INDICATION AT FRAME 43 & -Y1622.  REPAIRED BOX BEAM IAW EO 5315Y066.
